# SDR USAA2009040990843

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 29,359 hours, 10,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2755
- Condition: Low Pressure
- Location: Rt Door
- Part time: 29,359 hours, 10,538 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1450 - CLT - EMERGENCY EQUIPMENT - CIDS CAUTION RIGHT MID DOOR PRESSURE LOW.  SERVICED RIGHT MID DOOR PER 52-10-00-614-0001-0.
